# SDR FDEA202309201784

- Difficulty date: September 20, 2023
- Submitted: October 23, 2023
- Operation: Air carrier
- Aircraft: N662FE
- Make and model: Airbus A300*
- Aircraft serial: 761
- Aircraft time: 35,908 hours, 20,208 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Door
- Part number: F5237040005000
- Part serial: UH1722
- Condition: Damaged
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BULK CARGO COMP'T DOOR EXTERNAL SURFACE GOT A PUNCH AT FR68 PLUS 2", BEAM5-0.4"   POSITION ACCOMPLISHED THE DOUBLER REPAIR, THIS IS CAT.B REPAIR I.A.W A300-600F SRM 52-34-00-201,   PARA.7, PAGE.217-223/224, FIG.203(SHEET-2) & SRI:52-34-00-201, IIR:52-34-00-2-002-00, PARA.3B,   PAGE.205-208, TABLE.204  "MAJOR REPAIR"
